Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Reddish eyes after the use of computer. Not responding to Oclusan eye drops. Medication?

the inner corner of my eye is red for about a month now. (the veins..) it s not itchy nor i didn tfeel any pain at all. sometimes, after using my laptop for about an hour makes my eye feel tired. i used oculosan eye drop for i thought it s just my allergic conjunctivitis . (i woke up one time with a slight discharge and kinda itchy so i assumed that it was my allergic conjunctivitis again.) after using oculosan, the redness faded but after using computer or my mobile phone, it turned into red again. :( so now, i used visine refresh for i assumed that maybe this is just dry eye .. the inner lower lid is also not normal. it s color brown and the appearance is like when i had my allergic conjunctivitis. help me. :(
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response

You should have splashes of cold water at least 3-4 times a day which will help in wiping off the dust and provide some moisture also to the eye. Along with lubricating eye drops (which you are already using) you should use some anti-inflammatory eye drops. You should try to blink while working on computers when your eyes start getting tired.

Also, you should get a refraction (vision test) done for correction of refractive error if any.

Hope this helps.

Dr AK Garg
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor